| Catalog Number |
381412 |
| Medical Device Problem Codes |
Material Frayed (1262); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.(b)(4).H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Rn was attempting to place a piv on this patient in the left hand.She was able to get the iv in place, however, then the iv site started leaking with the needle not retracted yet from the catheter.She removed the iv and noted that the tip of the catheter was frayed.No infiltration or extravasation noted for this piv attempt.Charge rn notified and made aware of equipment issue.The iv was put in a biohazard bag along with the package information.
Additional Manufacturer Narrative
Investigation summary: root cause couldn't be determined due to unavailability of sample information.A complaint history record (chr) review could not be performed as no batch/lot number was made available for this reported event.A device history record (dhr) review could not be performed as no batch/lot number was made available for this reported event.A review of the applicable risk documents indicates that the potential risk of the reported event was assessed appropriately in the risk management documentation.
Event or Problem Description
No additional information.